# SDR MASA2016042312623

- Difficulty date: April 23, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 26,906 hours, 22,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  CHARGED BATTERIES.
